# SDR QMLA2018100218106

- Difficulty date: September 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N136MF
- Make and model: Urocop EC135T2
- Aircraft serial: 0384
- Aircraft time: 5,199 hours, 14,580 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXPERIENCED VERY HIGH FREQUENCY VIBRATION AND WHINING SOUND AFTER TAKE OFF FROM THE BASE ENROUTE FOR AN INTERFACILITY TRANSFER. TOOK IMMEDIATE ACTION AND LANDED BACK AT THE AIRPORT SAFELY. WHINING AND VIBRATION WAS NOT ACCOMPANIED BY ANY CAUTION LIGHTS, OR FLUCTUATION IN ANY OIL TEMPERATURES OR PRESSURES. WE PERFORMED INSPECTIONS OF THE ENTIRE AIRCRAFT AND FLIGHT CONTROLS. WE PERFORMED OPERATIONAL CHECKS OF ALL THE HYDRAULICS. WE PERFORMED TRACK AND BALANCE ON THE GROUND AND IN FLIGHT. WE PERFORMED THREE DIFFERENT OPERATIONAL CHECK FLIGHTS AND COULD NOT DUPLICATE THE SAID DISCREPANCY.
